# SDR AALA991301

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185266
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DFW - FLT 711 - EN ROUTE DFW-COS, AT FL310 CABIN PRESSURE CONTROL CHANGE MESSAGE ILLUMINATED ON MFDU.  MANUAL PRESSURIZATION CONTROL WAS SELECTED BUT CABIN PRESSURE CONTINUED TO CLIMB.  EMERGENCY DESCENT ACCOMPLISHED TO 10,000 FT.  PASSENGER OXYGEN MASKS WERE DROPPED DURING DESCENT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 CABIN PRESSURE CONTROLLER.  NR 2 CABIN PRESSURE CONTROLLER ALSO REPLACED AS A PRECAUTION.  REPLACED OXYGEN CANISTERS AND REPACKED OXYGEN MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
